# SDR UPS98827090

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C/CK FLOORBEAM AT STATION 1580 HAS CORROSION ON FWD LIP IN THE AREA OF LONGERON 22 AND 23 LEFT.  REMOVED CORROSION FROM FLOORBEAM MAT REMOVED 50 PERCENT IAW DC8 SRM 53-2-0.  FABRICATED FILLER AND 2 ANGLE DOUBLER REPAIR IAW REO 04839  ALODINED AND PRIMED FILLER AND 2 ANGLES IAW DC8 SRM 51-1-8.  INSTALLED REPAIR IAW REO 04839 AND DC8 SRM 51-1-21.
